# SDR F3LA2014021001014

- Difficulty date: January 21, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347715400490
- Condition: Corroded
- Location: Fuselage
- Part time: 34,610 hours, 17,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE HAS LIGHT CORROSION NUMEROUS PLACES.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. R & R OUT OF LIMITS SILL PLATE IAW SRM 51-42-11, PAR 6&7.
